# SDR AALA20150126013

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 60,033 hours, 7,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMER LIGHT ABOVE SEAT 36G INOPERATIVE.  R & R EMER LIGHT LAMP.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-03.  SYS CHECKED NORMAL.
